RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 783–786 (Mi dan34666)  

CYBERNETICS AND THE REGULATION THEORY

A contribution to the theory of branching systems

B. N. Petrov, G. A. Stepanyantz

Moscow Aviation Institute

Full text: PDF file (589 kB)

Bibliographic databases:
UDC: 62-503.4
Received: 19.02.1969

Citation: B. N. Petrov, G. A. Stepanyantz, “A contribution to the theory of branching systems”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 783–786

Citation in format AMSBIB
\Bibitem{PetSte69}
\by B.~N.~Petrov, G.~A.~Stepanyantz
\paper A contribution to the theory of branching systems
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 783--786
\mathnet{http://mi.mathnet.ru/dan34666}
\zmath{https://zbmath.org/?q=an:0214.34902}


Linking options:
  • http://mi.mathnet.ru/eng/dan34666
  • http://mi.mathnet.ru/eng/dan/v186/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020